Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by
Crossref.
Yun Guo, Jin
and
Martĺnez-Villa, Roberto
2002.
ALGEBRA PAIRS ASSOCIATED TO McKAY QUIVERS.
Communications in Algebra,
Vol. 30,
Issue. 2,
p.
1017.
Le Bruyn, Lieven
2002.
Noncommutative smoothness and coadjoint orbits.
Journal of Algebra,
Vol. 258,
Issue. 1,
p.
60.
Malkin, Anton
2003.
Tensor product varieties and crystals: The ADE case.
Duke Mathematical Journal,
Vol. 116,
Issue. 3,
Crawley-Boevey, William
2003.
On matrices in prescribed conjugacy classes with no common invariant subspace and sum zero.
Duke Mathematical Journal,
Vol. 118,
Issue. 2,
Varagnolo, M.
and
Vasserot, E.
2003.
Studies in Memory of Issai Schur.
p.
345.
Yang, Shilin
2004.
Quantum groups and deformations of preprojective algebras.
Journal of Algebra,
Vol. 279,
Issue. 1,
p.
3.
Kostov, Vladimir Petrov
2004.
The Deligne–Simpson problem—a survey.
Journal of Algebra,
Vol. 281,
Issue. 1,
p.
83.
Crawley-Boevey, William
2004.
Indecomposable parabolic bundles.
Publications mathématiques de l'IHÉS,
Vol. 100,
Issue. 1,
p.
171.
Su, Xiuping
2004.
Tame roots of wild quivers.
Journal of Algebra,
Vol. 280,
Issue. 2,
p.
590.
Latour, Frédéric
2005.
Representations of rational Cherednik algebras of rank one in positive characteristic.
Journal of Pure and Applied Algebra,
Vol. 195,
Issue. 1,
p.
97.
Crawley-Boevey, William
and
Shaw, Peter
2006.
Multiplicative preprojective algebras, middle convolution and the Deligne–Simpson problem.
Advances in Mathematics,
Vol. 201,
Issue. 1,
p.
180.
Etingof, Pavel
and
Rains, Eric
2006.
Central extensions of preprojective algebras, the quantum Heisenberg algebra, and 2-dimensional complex reflection groups.
Journal of Algebra,
Vol. 299,
Issue. 2,
p.
570.
Proudfoot, Nicholas
and
Webster, Benjamin
2006.
Intersection cohomology of hypertoric varieties.
Journal of Algebraic Geometry,
Vol. 16,
Issue. 1,
p.
39.
Kaledin, D.
Lehn, M.
and
Sorger, Ch.
2006.
Singular symplectic moduli spaces.
Inventiones mathematicae,
Vol. 164,
Issue. 3,
p.
591.
Su, Xiuping
2006.
Flatness for the moment map for representations of quivers.
Journal of Algebra,
Vol. 298,
Issue. 1,
p.
105.
Martino, Maurizio
2007.
Stratifications of Marsden–Weinstein reductions for representations of quivers and deformations of symplectic quotient singularities.
Mathematische Zeitschrift,
Vol. 258,
Issue. 1,
p.
1.
Crawley-Boevey, William
Etingof, Pavel
and
Ginzburg, Victor
2007.
Noncommutative geometry and quiver algebras.
Advances in Mathematics,
Vol. 209,
Issue. 1,
p.
274.
Boyarchenko, Mitya
2007.
Quantization of minimal resolutions of Kleinian singularities.
Advances in Mathematics,
Vol. 211,
Issue. 1,
p.
244.
Bader, Markus
2008.
Quivers, geometric invariant theory, and moduli of linear dynamical systems.
Linear Algebra and its Applications,
Vol. 428,
Issue. 11-12,
p.
2424.
Etingof, P.
Loktev, S.
Oblomkov, A.
and
Rybnikov, L.
2008.
A Lie-Theoretic Construction of Spherical Symplectic Reflection Algebras.
Transformation Groups,
Vol. 13,
Issue. 3-4,
p.
541.